# SDR FDEA2019110742881

- Difficulty date: September 14, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT. UNDER FLOOR  NEAR STA 1225  LBL 32 SHOWING EXFOLIATION ON   STRUCTURE/AROUND FASTNERS AREA MARKED DOT 26 ALL WORK COMPLIED WITH ACCORDING TO E.A.# 1-5730-T0350197.  TILLE: WING-PLATES AND   SKINS- CENTER WING UPPER SKIN PANELS- STRINGER 15.
